# SDR SWIA201025157

- Difficulty date: October 4, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 9,937 hours, 13,751 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT THRUST MOUNT FITTING ASSEMBLY HAS CORROSION.  (C-CHECK)  INSTALLED NEW RIGHT AFT THRUST MOUNT FITTING ASSEMBLY.
